A Remark on Mordell's Conjecture

DSpace/Manakin Repository

A Remark on Mordell's Conjecture

Citable link to this page

 

 
Title: A Remark on Mordell's Conjecture
Author: Mumford, David Bryant
Citation: Mumford, David B. 1965. A remark on Mordell's conjecture. American Journal of Mathematics 87(4): 1007-1016.
Full Text & Related Files:
Published Version: doi:10.2307/2373258
Other Sources: http://www.dam.brown.edu/people/mumford/Papers/DigitizedAlgGeomPapers--ForNon-CommercialUse/65a--MordellConj.pdf
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3597240
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters